Alert archive / Kentucky / River Flood Warnings in 2009

River Flood Warning 9, NWS Paducah, KY

February 11, 2009Crittenden County, Union County, Kentucky; Gallatin County, Hardin County, Illinois

NWS Paducah, KY issued this river flood warning at Feb 11, 2009, 8:04 PM CST for Crittenden County, Union County, Kentucky; Gallatin County, Hardin County, Illinois. It took effect at Feb 16, 2009, 11:15 AM CST. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Feb 11, 2009, 8:04 PM CST (02:04 UTC)
In effect from
Feb 16, 2009, 11:15 AM CST
Expired
Feb 20, 2009, 9:55 AM CST
In force
4 days
Issued by
NWS Paducah, KY
Flood severity
Minor

Counties Gallatin County, IL, Hardin County, IL, Crittenden County, KY, Union County, KY

The radar

The Paducah radar (KPAH), 80 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ohio River at Shawneetown (SHNI2). The gauge peaked at 33.16 ft at Feb 18, 2009, 9:00 AM CST.

actionminormoderate2530354002/1202/1302/1402/1502/1602/1702/1802/1902/2002/21
Action stage
30 ft
Minor stage
33 ft
Moderate stage
43 ft
Major stage
53 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03381700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at Feb 11, 7:50 PM CST, 14 minutes earlier.

Area forecast discussion, Feb 11, 7:50 PM CST, 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PADUCAH KY
750 PM CST WED FEB 11 2009

.UPDATE...
UPDATED PUBLIC PRODUCTS TO CANCEL THE HIGH WIND WARNING AN HOUR
EARLY. 01Z METARS INDICATED THAT GUSTS HAD SUBSIDED SIGNIFICANTLY
BELOW WARNING CRITERIA WITH SUNSET.  THAT TREND SHOULD CONTINUE
THROUGH THE EVENING.

&&

.DISCUSSION... /ISSUED 442 PM CST WED FEB 11 2009/
RUC MODEL AND OBS INDICATE THAT A TIGHT PRESSURE GRADIENT WILL TAKE A
WHILE TO SUBSIDE THIS EVE IN THE TRI STATE REGION. THEREFORE THE
HIGH WIND WARNING WAS EXTENDED FOR THAT AREA THROUGH 800 PM.

&&

.PREV DISCUSSION... /ISSUED 314 PM CST WED FEB 11 2009/

DISCUSSION...
A VIGOROUS LOW PRESSURE SYSTEM WILL CONTINUE TO RACE THROUGH THE
REGION TODAY. SOME ISOLD SMALL HAIL PRODUCING SHOWERS BEHIND THE
COLD FRONT HAD FORWARD SPEEDS OF AROUND 70 MPH. IT IS SAFE TO SAY
THAT AT LEAST SCT AREAS EXPERIENCED HIGH WIND WARNING CRITERIA IN
THE LATE MRNG AND AFTN...AND THE SVR WINDS HAVE BEEN AND WILL BE
MORE WIDESPREAD ESPECIALLY IN THE ERN HALF OF THE REGION.

AN AREA OF RAIN ASSOCIATED WITH THE MID LEVEL LOW WILL CONTINUE
TO MOVE ACROSS SRN IL AND SWRN IND THIS AFTN. BY 00Z...THE NOW
NEARLY STACKED LOW PRESSURE SYSTEM WILL ROCKET ALL THE WAY TO NRN
IND. THIS SHOULD RAPIDLY RELAX THE PRESSURE GRADIENT FOR THE
EVE...ESPECIALLY IN THE SWRN HALF OF THE PAH FCST AREA. HOWEVER...
THE NPW/HIGH WIND WARNING MAY HAVE TO BE EXTENDED IN THE NERN
QUADRANT FOR A COUPLE MORE HOURS. THAT DECISION WILL BE MADE
WITHIN THE NEXT HOUR AND WILL DEPEND ON THE LATEST OBS.

ZONAL FLOW ALOFT AND HIGHER SFC PRESSURES WILL PROVIDE A MUCH MORE
BENIGN FORM OF WX FOR THE REST OF THE FCST PACKAGE...HOWEVER
CONDITIONS WILL NOT BE TOTALLY RAIN FREE. MAINLY ON FRI NIGHT...A
MINOR MID LEVEL SHRTWV WILL PRODUCE SOME SCT RAIN SHWRS...POSSIBLY
ENDING AS SNOW SHWRS IN THE NRN THIRD OF THE PAH FCST AREA EARLY
ON SAT. RAIN FREE CONDITIONS SHOULD CONTINUE UNDER MID LEVEL
RIDGING AND HIGH SFC PRESSURE. ON DAY 7/TUE...ANOTHER SHRTWV MAY
PRODUCE ANOTHER ROUND OF RAIN SHWRS. TEMPS SHOULD BE NEAR NORMAL
LEVELS IN THE WAKE OF THIS SYSTEM. THE GFS MODEL WAS MOST
FAVORED IN THE EXTENDED.../DAY 4 AND BEYOND.

AVIATION...
WEST WINDS WILL CONTINUE TO GRADUALLY WEAKEN DURING THE EVENING
HOURS...WITH SPEEDS OF 10 TO 15 KTS BY 06Z.  MVFR CIGS WILL BE
PREDOMINANT THROUGH MOST OF THE NIGHT...OCCASIONALLY IMPROVING TO
VFR.  KCGI AND KPAH CAN EXPECT P6SM SKC CONDITIONS BY 07Z TO
09Z...AND AT KEVV AND KOWB BY 10Z TO 12Z.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.

&&

PUBLIC...DRS/DB
AVIATION...RST
Hazardous weather outlook, Feb 11, 7:37 PM CST, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
737 PM CST WED FEB 11 2009

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-121100-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
737 PM CST WED FEB 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SOME AREA RIVERS ARE FORECAST TO REACH FLOOD STAGE LATE THIS WEEK
OR NEXT WEEK. PLEASE REFER TO THE APPROPRIATE FLOOD STATEMENTS OR
WARNINGS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

DRS

In the hours before

Local storm report, Feb 11, 3:30 PM CST, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
330 PM CST WED FEB 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     NON-TSTM WND DMG HOPKINSVILLE            36.85N 87.49W
02/11/2009                   CHRISTIAN          KY   TRAINED SPOTTER

            SECTIONS OF METAL SIDING ON THE PENNYRILE MALL BLOWN OFF.

&&

SMITTY
Local storm report, Feb 11, 3:32 PM CST, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
332 PM CST WED FEB 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 PM     NON-TSTM WND DMG CADIZ                   36.87N 87.82W
02/11/2009                   TRIGG              KY   EMERGENCY MNGR

            A FEW BUILDINGS HAVE MISSING ROOFS. TREES AND POWER LINES
            DOWN. WIND SPEED ESTIMATED AT 60 MPH.

&&

SMITTY
Local storm report, Feb 11, 3:42 PM CST, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
342 PM CST WED FEB 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 AM     NON-TSTM WND GST 7 NW POPLAR BLUFF       36.84N 90.50W
02/11/2009  M49.00 MPH       BUTLER             MO   TRAINED SPOTTER

            NUMEROUS WIND GUSTS OF 30 TO 40 MPH...MEASURED PEAK GUST
            TO 49 MPH.

0900 AM     NON-TSTM WND GST CALVERT CITY            37.03N 88.35W
02/11/2009  M51.00 MPH       MARSHALL           KY   NWS EMPLOYEE

0945 AM     NON-TSTM WND GST METROPOLIS              37.15N 88.71W
02/11/2009  M47.00 MPH       MASSAC             IL   AWOS

0959 AM     NON-TSTM WND GST HOPKINSVILLE            36.85N 87.49W
02/11/2009  M42.00 MPH       CHRISTIAN          KY   AMATEUR RADIO

1024 AM     NON-TSTM WND GST POPLAR BLUFF            36.76N 90.41W
02/11/2009  M46.00 MPH       BUTLER             MO   ASOS

1045 AM     NON-TSTM WND GST 7 SE HOPKINSVILLE       36.78N 87.40W
02/11/2009  M46.00 MPH       CHRISTIAN          KY   TRAINED SPOTTER

            REPORTED AT I-24 AT EXIT 73

1100 AM     TSTM WND GST     HOPKINSVILLE            36.85N 87.49W
02/11/2009  E60.00 MPH       CHRISTIAN          KY   TRAINED SPOTTER

1100 AM     TSTM WND DMG     10 E HOPKINSVILLE       36.85N 87.31W
02/11/2009                   CHRISTIAN          KY   EMERGENCY MNGR

            LATE REPORT...SECTIONS OF TIN ROOF BLOWN OFF OF BARN.

1100 AM     TSTM WND GST     DAWSON SPRINGS          37.17N 87.69W
02/11/2009  E60.00 MPH       HOPKINS            KY   TRAINED SPOTTER

1105 AM     NON-TSTM WND GST CAIRO                   37.00N 89.18W
02/11/2009  M45.00 MPH       ALEXANDER          IL   ASOS

1107 AM     NON-TSTM WND GST FORT CAMPBELL NORTH     36.65N 87.46W
02/11/2009  M61.00 MPH       CHRISTIAN          KY   ASOS

1107 AM     NON-TSTM WND GST FORT CAMPBELL NORTH     36.65N 87.46W
02/11/2009  M61.00 MPH       CHRISTIAN          KY   BROADCAST MEDIA

1111 AM     NON-TSTM WND GST LONE OAK                37.04N 88.67W
02/11/2009  E60.00 MPH       MCCRACKEN          KY   TRAINED SPOTTER

1111 AM     NON-TSTM WND GST PADUCAH                 37.07N 88.64W
02/11/2009  M51.00 MPH       MCCRACKEN          KY   ASOS

1112 AM     NON-TSTM WND GST CAPE GIRARDEAU          37.31N 89.55W
02/11/2009  M44.00 MPH       CAPE GIRARDEAU     MO   ASOS

1115 AM     NON-TSTM WND GST CAPE GIRARDEAU          37.31N 89.55W
02/11/2009  E60.00 MPH       CAPE GIRARDEAU     MO   BROADCAST MEDIA

            REPORTED BY KFVS 12

1125 AM     NON-TSTM WND GST CAIRO                   37.00N 89.18W
02/11/2009  M50.00 MPH       ALEXANDER          IL   AWOS

1131 AM     TSTM WND GST     OWENSBORO               37.76N 87.12W
02/11/2009  M46.00 MPH       DAVIESS            KY   AWOS

1131 AM     NON-TSTM WND GST MURRAY                  36.61N 88.32W
02/11/2009  E50.00 MPH       CALLOWAY           KY   TRAINED SPOTTER

            LASTED ABOUT 2 MINUTES

1152 AM     NON-TSTM WND GST THOMPSONVILLE           37.91N 88.76W
02/11/2009  E50.00 MPH       FRANKLIN           IL   TRAINED SPOTTER

1155 AM     NON-TSTM WND GST HARRISBURG              37.74N 88.55W
02/11/2009  M55.00 MPH       SALINE             IL   AWOS

1200 PM     NON-TSTM WND DMG PADUCAH                 37.07N 88.64W
02/11/2009                   MCCRACKEN          KY   NWS EMPLOYEE

            LARGE PINE TREE UPROOTED

1225 PM     NON-TSTM WND GST FAIRFIELD               38.38N 88.37W
02/11/2009  M51.00 MPH       WAYNE              IL   AWOS

1225 PM     NON-TSTM WND GST CAIRO                   37.00N 89.18W
02/11/2009  M55.00 MPH       ALEXANDER          IL   AWOS

1248 PM     NON-TSTM WND GST PADUCAH                 37.07N 88.64W
02/11/2009  M63.00 MPH       MCCRACKEN          KY   ASOS

            MEASURED AT THE PADUCAH ASOS.

0107 PM     NON-TSTM WND DMG CAPE GIRARDEAU          37.31N 89.55W
02/11/2009                   CAPE GIRARDEAU     MO   BROADCAST MEDIA

            58 MPH GUST

0115 PM     NON-TSTM WND DMG PADUCAH                 37.07N 88.64W
02/11/2009                   MCCRACKEN          KY   EMERGENCY MNGR

            NEW BUILDING UNDER CONSTRUCTION BLOWN DOWN ON HOPE ROAD.
            BUILDING WAS FRAMED UP.

0129 PM     NON-TSTM WND DMG WEST PADUCAH            37.08N 88.74W
02/11/2009                   MCCRACKEN          KY   OFFICIAL NWS OBS

            63 MPH GUST

0138 PM     NON-TSTM WND DMG 3 S MURRAY              36.57N 88.32W
02/11/2009                   CALLOWAY           KY   TRAINED SPOTTER

            TREES AND POWER LINES DOWN ACROSS HIGHWAY 641

0143 PM     NON-TSTM WND DMG MURRAY                  36.61N 88.32W
02/11/2009                   CALLOWAY           KY   TRAINED SPOTTER

            POWER POLE BROKE AND FELL ONTO 16TH STREET.

0148 PM     NON-TSTM WND DMG LONE OAK                37.04N 88.67W
02/11/2009                   MCCRACKEN          KY   TRAINED SPOTTER

            SEVERAL LARGE TREE LIMBS DOWN IN THE COMMUNITY.

0154 PM     NON-TSTM WND GST HOPKINSVILLE            36.85N 87.49W
02/11/2009  M52.00 MPH       CHRISTIAN          KY   TRAINED SPOTTER

0155 PM     NON-TSTM WND GST 4 S MADISONVILLE        37.28N 87.51W
02/11/2009  M63.00 MPH       HOPKINS            KY   DEPT OF HIGHWAYS

            RECORDED BY KENTUCKY MESONET.

0201 PM     NON-TSTM WND GST OWENSBORO               37.76N 87.12W
02/11/2009  M73.00 MPH       DAVIESS            KY   AWOS

            REPORTED BY AIRPORT WEATHER INSTRUMENTS.

0205 PM     NON-TSTM WND DMG CHARLESTON              36.92N 89.34W
02/11/2009                   MISSISSIPPI        MO   EMERGENCY MNGR

            NUMEROUS ELECTICAL POLES FALLING COUNTYWIDE.

0205 PM     NON-TSTM WND DMG MURRAY                  36.61N 88.32W
02/11/2009                   CALLOWAY           KY   EMERGENCY MNGR

            PORTIONS OF MURRAY STATE UNIVERSITY ARE BEING DISRUPTED
            DUE TO SNAPPED POWER POLES.

0210 PM     HAIL             OWENSBORO               37.76N 87.12W
02/11/2009  E0.25 INCH       DAVIESS            KY   EMERGENCY MNGR

            REPORTED AT THURSTON AND DURMONT ROAD

0210 PM     NON-TSTM WND GST MURRAY                  36.61N 88.32W
02/11/2009  M65.00 MPH       CALLOWAY           KY   BROADCAST MEDIA

            RECORDED ON FINE ARTS BUILDING AT MURRAY STATE, 8 STORIES
            ABOVE THE GROUND.

0217 PM     NON-TSTM WND DMG MADISONVILLE            37.34N 87.51W
02/11/2009                   HOPKINS            KY   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN COUNTYWIDE.

0219 PM     NON-TSTM WND DMG MADISONVILLE            37.34N 87.51W
02/11/2009                   HOPKINS            KY   EMERGENCY MNGR

            TREES AND POWER LINES DOWN THROUGHOUT THE COUNTY

0220 PM     NON-TSTM WND GST 6 N HOPKINSVILLE        36.94N 87.49W
02/11/2009  M59.00 MPH       CHRISTIAN          KY   DEPT OF HIGHWAYS

            REPORTED BY KENTUCKY MESONET.

0221 PM     HAIL             WEST SALEM              38.52N 88.01W
02/11/2009  E0.25 INCH       EDWARDS            IL   TRAINED SPOTTER

0224 PM     NON-TSTM WND GST HOPKINSVILLE            36.85N 87.49W
02/11/2009  E65.00 MPH       CHRISTIAN          KY   TRAINED SPOTTER

0225 PM     NON-TSTM WND DMG REIDLAND                37.01N 88.53W
02/11/2009                   MCCRACKEN          KY   TRAINED SPOTTER

            PORTIONS OF ROOF FROM LARGE GROCERY STORE BLOWN OFF AND
            LANDED IN TREES ACROSS THE STREET.

0225 PM     NON-TSTM WND DMG PRINCETON               37.11N 87.88W
02/11/2009                   CALDWELL           KY   LAW ENFORCEMENT

            MOBILE HOME BLOWN OVER

0225 PM     NON-TSTM WND DMG PRINCETON               37.11N 87.88W
02/11/2009                   CALDWELL           KY   LAW ENFORCEMENT

            MOBILE HOME BLOWN OVER.

0230 PM     NON-TSTM WND GST 6 N HOPKINSVILLE        36.94N 87.49W
02/11/2009  M62.00 MPH       CHRISTIAN          KY   DEPT OF HIGHWAYS

            REPORTED BY KENTUCKY MESONET.

0243 PM     NON-TSTM WND DMG MORGANFIELD             37.68N 87.91W
02/11/2009                   UNION              KY   EMERGENCY MNGR

            STRUCTIONAL DAMAGE TO 2 BRICK BUILDINGS IN THE DOWNTOWN
            AREA.

0243 PM     NON-TSTM WND DMG GREENVILLE              37.21N 87.18W
02/11/2009                   MUHLENBERG         KY   TRAINED SPOTTER

            WIDEPSREAD POWER OUTAGES REPORTED COUNTYWIDE.

0246 PM     NON-TSTM WND GST MOUNT VERNON            37.94N 87.90W
02/11/2009  M63.00 MPH       POSEY              IN   BROADCAST MEDIA

0246 PM     NON-TSTM WND GST WAYNE CITY              38.35N 88.59W
02/11/2009  M47.00 MPH       WAYNE              IL   BROADCAST MEDIA

0246 PM     NON-TSTM WND GST OWENSBORO               37.76N 87.12W
02/11/2009  M54.00 MPH       DAVIESS            KY   BROADCAST MEDIA

0246 PM     NON-TSTM WND GST OAKLAND CITY            38.34N 87.35W
02/11/2009  M51.00 MPH       GIBSON             IN   BROADCAST MEDIA

0301 PM     NON-TSTM WND GST NEWBURGH                37.95N 87.40W
02/11/2009  M45.00 MPH       WARRICK            IN   TRAINED SPOTTER

0329 PM     NON-TSTM WND DMG HOPKINSVILLE            36.85N 87.49W
02/11/2009                   CHRISTIAN          KY   TRAINED SPOTTER

            SECTIONS OF METAL SIDING ON THE PENNYRILE MALL BLOWN OFF.

0331 PM     NON-TSTM WND DMG CADIZ                   36.87N 87.82W
02/11/2009                   TRIGG              KY   EMERGENCY MNGR

            A FEW BUILDINGS HAVE MISSING ROOFS. TREES AND POWER LINES
            DOWN. WIND SPEED ESTIMATED AT 60 MPH.

&&

SMITTY
Local storm report, Feb 11, 3:46 PM CST, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
346 PM CST WED FEB 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     NON-TSTM WND DMG PADUCAH                 37.07N 88.64W
02/11/2009                   MCCRACKEN          KY   EMERGENCY MNGR

            CORRECTION FOR ROAD NAME...NEW BUILDING UNDER
            CONSTRUCTION BLOWN DOWN ON NEW HOLT ROAD. BUILDING WAS
            FRAMED UP.

&&

SMITTY
Local storm report, Feb 11, 4:12 PM CST, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
412 PM CST WED FEB 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     NON-TSTM WND GST 3 N HOPKINSVILLE        36.90N 87.49W
02/11/2009  E57 MPH          CHRISTIAN          KY   MESONET

&&

JAYSONW
Local storm report, Feb 11, 4:14 PM CST, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
414 PM CST WED FEB 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     NON-TSTM WND GST NEWBURGH                37.95N 87.40W
02/11/2009  M51 MPH          WARRICK            IN   TRAINED SPOTTER

&&

JAYSONW

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 8:04 PM CSTRiver Flood WarningPAHDaviess, Henderson39 hr
Feb 12, 8:52 AM CSTRiver Flood WarningPAHButler26 hr

Nearby

River Flood Warnings in Kentucky, 2009River Flood Warnings in Illinois, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.